# SDR AALA20161204001

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 1,900 hours, 764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY BATTERY PACK 13WL FAILED SYSTEM TEST.  AIRCRAFT WAS NOT GROUNDED.  REMOVED AND REPLACED BATTERY PACK 13WL AND PERFORMED OPERATIONAL CHECK IAW AMM 33-51-38. SYSTEM CHECKS NORMAL.
